# SDR COMA2012072570025

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 21,730 hours, 15,451 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO SDF RECEIVED O/B SPOILERON CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  C/W CRJ 700 FIM TASK 27-61-00-810-820, MSG NO LONGER PRESENT.  OPS CHECK GOOD.
